# SDR UIEA2021071601563

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG. FIRE LP 1 STATUS MESSAGE APPEARED DURING DESCENT( PERFORMED ENGINE DETECTION SYSTEM BITE PROCEDURE REF. B767 26-11 F/T 804. COULD NOT DUPLICATE FAULT ON GROUND. NO FAULTS NOTED AT THIS TIME. )
